# SDR 2006FA0000755

- Difficulty date: July 31, 2006
- Submitted: August 10, 2006
- Operation: General aviation
- Aircraft: N3542D
- Make and model: Piper PA-31-350
- Aircraft serial: 317952232
- Engine: Lyc TIO540N2BD
- System (JASC): 8011 · Engine Starter
- Part: Ring Gear
- Condition: Failed
- Location: Starter
- Part time: 291 hours
- Component: Starter
- Component part number: MHB6018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIED TO START ENGINE WOULD NOT START VISUAL BENDIX TO RING GEAR TEETH IN BOTTOM OF STARTER HOUSING.  (K)
